MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC FEMORAL PS CEM LEFT SZ 2.5
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: femoral stem, tibial insert 02-012-44-2511, tibial tray 02-012-45-2515, tibial stem extension 204-34-02, patellar 200-02-32.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via an exactech clinical knee replacement study, that a 68 yo female, initial implant date, (b)(6) 2014, was revised on (b)(6) 2017, approximately 3 years 6 months post the initial procedure due to aseptic femoral loosening.The femoral component and the tibial insert were revised.The study indicates the event was unlikely related to the device and definitely related to the procedure.The event required inpatient hospitalization.The outcome indicates resolved on (b)(6) 2018.No device returns anticipated due to study guidelines.No further information.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the revision reported was likely the result of an insufficient bond between the femoral component and the bone and patient-related conditions, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were unable to be obtained.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16244089
Report Number1038671-2023-00071
Device Sequence Number6409025
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 2.5
Device Catalogue Number02-010-01-0225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer02/23/2023
04/22/2026
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date03/14/2023
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight236 LB
Patient RaceWhite